# SDR AU970064

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR SPAR CRACKED FROM UPPER OUTBOARD BENDING RADIUS CUTOUT INBOARD ALONG VERTICAL FACE OF SPAR PASSING ADJACENT TO UPPER RIVET ATTACHING HINGE HALF PNO 0432001-71 - CRACK LENGTH38MM (1.49IN) - DURING REPAIR ANOTHER CRACK WAS FOUND EXTENDING BELOW LOWER OUTBOARD RIVET ATTACHING TORQUE TUBE ASSEMBLY PNO 0434155-1 - CRACK LENGTH 20MM (0.78IN) - FAIRY EXTENSIVE CORROSION WAS ALSO FOUND AS NO ANTI CORROSION TREATMENT HAD BEEN APPLIED DURING MANUFACTURE
